Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 5, Pages 755–759 (Mi zvmmf3652)  

This article is cited in 2 scientific papers (total in 3 papers)

Scientific communications

On quasirandom sequences for numerical computations

Yu. L. Levitan, N. I. Markovich, S. G. Rozin, I. M. Sobol'

Moscow, Minsk

Full text: PDF file (687 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 88–92

Bibliographic databases:

UDC: 519.6:519.245
MSC: 65C10
Received: 27.03.1987
Revised: 30.10.1987

Citation: Yu. L. Levitan, N. I. Markovich, S. G. Rozin, I. M. Sobol', “On quasirandom sequences for numerical computations”, Zh. Vychisl. Mat. Mat. Fiz., 28:5 (1988), 755–759; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 88–92

Citation in format AMSBIB
\Bibitem{LevMarRoz88}
\by Yu.~L.~Levitan, N.~I.~Markovich, S.~G.~Rozin, I.~M.~Sobol'
\paper On quasirandom sequences for numerical computations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 5
\pages 755--759
\mathnet{http://mi.mathnet.ru/zvmmf3652}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=945951}
\zmath{https://zbmath.org/?q=an:0653.65007}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 88--92
\crossref{https://doi.org/10.1016/0041-5553(88)90181-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3652
  • http://mi.mathnet.ru/eng/zvmmf/v28/i5/p755

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. M. Sobol', “Asymmetric convergence of approximations of the Monte Carlo method”, Comput. Math. Math. Phys., 33:10 (1993), 1391–1396  mathnet  mathscinet  zmath  isi
    2. M. K. Kerimov, “On the 80th birthday of Il'ya Meierovich Sobol”, Comput. Math. Math. Phys., 47:7 (2007), 1065–1072  mathnet  crossref  mathscinet  elib
    3. Kucherenko S., Feil B., Shah N., Mauntz W., “The identification of model effective dimensions using global sensitivity analysis”, Reliability Engineering & System Safety, 96:4 (2011), 440–449  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:235
    Full text:211
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021